Geometry of G/P

Lakshmibai, V. ; Musili, C. ; Seshadri, C. S. (1979) Geometry of G/P Bulletin of the American Mathematical Society, 1 (2). pp. 1-4. ISSN 0273-0979

Full text not available from this repository.

Official URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Admissible Pairs; Young Diagrams; Standard Monomials
ID Code:62571
Deposited On:22 Sep 2011 03:00
Last Modified:22 Sep 2011 03:00

Repository Staff Only: item control page